# SDR ASAA2013082195863

- Difficulty date: August 21, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 24,202 hours, 7,422 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010201
- Part serial: 001663
- Condition: Failed
- Location: Cockpit
- Part time: 44,516 hours, 16,755 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  CAPTAIN`S MCDU WENT BLANK.  ACFT GROUNDED.  REPLACED C, OPS NORMAL IAW MM 34-61-01-400-802.
